Nontrivial critical points of asymptotically quadratic functions at resonances

Volume 67 / 1997

Michal Fečkan Annales Polonici Mathematici 67 (1997), 43-57 DOI: 10.4064/ap-67-1-43-57


Asymptotically quadratic functions defined on Hilbert spaces are studied by using some results of the theory of Morse-Conley index. Applications are given to existence of nontrivial weak solutions for asymptotically linear elliptic partial and ordinary differential equations at resonances.


  • Michal Fečkan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image